# SDR SIMA20120618003

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 30,378 hours, 28,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS FOUND THE EMERGENCY FLOOR TRACK LIGHT STRIP (NR 1) FRONT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 (FRONT) EMERGENCY FLOOR PROX STRIP LIGHT IAW EMB-145 M/M 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
